# SDR CA031124004

- Difficulty date: November 21, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 21,764 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pin
- Condition: Popped
- Location: Oil Filter
- Component: Oil Filter
- Component part number: 30014361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OIL FILTER BYPASS PIN WAS FOUND POPPED ON THE LT ENGINE.  THE OIL FILTER WAS REPLACED.  DAMAGE TO THE REMOVED OIL SAMPLE WAS NOTED.  THE MOUNTING FLANGE OF THE FILTER WAS MISSING FROM THE RADIUS INWARD. THE OIL FILTER P/N 3001436-1 IS INCLUDED IN THE WEAR CHECK. P/N GT331 OIL SAMPLE KITS.
